# SDR FDEA201305090943

- Difficulty date: May 9, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 69,101 hours, 27,662 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Flex Line
- Part number: AS11606K0274
- Condition: Leaking
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING ACFT BLOCK IN, FOUND NR 4 BRAKE SMOKING AND LEAKING HYD ON THE GROUND.   FURTHER TROUBLESHOOTING FOUND NR 4 BRAKE FLEX LINE LEAKING.  NO RESTRICTION.  INSTALLED NEW BRAKE LINE AS REQUIRED. LEAK CHECKED GOOD. IAW MM 20-10-10-4.
